# SDR RAIA0805021

- Difficulty date: May 18, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 19,138 hours, 16,466 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 5574 - STL - EMERGENCY LIGHT SIGN AT ROW 3 AND ROW 12 INOPERATIVE.  MAINTENANCE CLEANED THE CONNECTORS TO THE EMERGENCY LIGHT ASSEMBLIES.  LIGHTS OPS CHECKED GOOD.
